# SDR UPS07649759

- Difficulty date: May 3, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Component: Light Panel
- Component part number: 233N32199
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A THE EMERGENCY EXIT LIGHT SWITCH DOES NOT RETURN TO THE ARMED POSITION WHEN THE SWITCH CAP IS CLOSED.  REMOVED AND REPLACED EMERGENCY LIGHT PANEL ASSY IAW AMM 33-50-00.  OPS CHECKS OK.
